Holomorphic disks and topological invariants for closed three-manifolds

Research output: Contribution to journalArticlepeer-review

440 Scopus citations


The aim of this article is to introduce certain topological invariants for closed, oriented three-manifolds Y, equipped with a Spinc structure. Given a Heegaard splitting of Y = U0 1, these theories are variants of the Lagrangian Floer homology for the g-fold symmetric product ∑ of relative to certain totally real subspaces associated to U0 and U1.

Original languageEnglish (US)
Pages (from-to)1027-1158
Number of pages132
JournalAnnals of Mathematics
Issue number3
StatePublished - May 2004

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Holomorphic disks and topological invariants for closed three-manifolds'. Together they form a unique fingerprint.

Cite this